# SDR HNAA2025120400851

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 46,256 hours, 43,267 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Ahrs
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, INTERMITTENT ELECT BURNING ODOR BY FA JUMPSEAT. ELECT ODOR AT GATE WITH A/C IN EMERG POWER MODE AFTER ENG SHUTDOWN.   LT DIST BOX RT, DIST BOX LT AND RT COCKPIT RELAY SUPPORTS NO DEFECTS NOTED.  PERFORMED POWER OPS CHECK IAW AMM 24-60-00,  PERFORMED PITOT STATIC HEAT, OPS CKD IAW AMM 30-31-00.  RAN PACKS ON APU BLEED FOR MORE THAN AN HR,  NO DEFECTS NOTED. INSPECTED LT DIST BUS UNDER FA JUMP SEAT, NO DEFECTS NOTED. AHRS 1 INTERMITTENT, AFTER SELECTING ESS PWR AHRS 2 STOPPED WORKING WITH ELECT ODOR AFTER SWITCHING FROM APU TO GPU POWER. FA REPORTS ODOR FWD & MID CABIN. OPS CHECKED MAIN AC GEN SYS & MAIN GEN SWITCHING CIRCUIT IAW AMM 24-31-00.  RAN BOTH PACKS ON ENG BLEEDS FOR 10 MINS, NO DEFECTS NOTED.  ACFT OK FOR SERVICE
